Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Semicontinuous and irresolute images of $S$-closed spaces
HTML articles powered by AMS MathViewer

by Travis Thompson PDF
Proc. Amer. Math. Soc. 66 (1977), 359-362 Request permission

Abstract:

A topological space is S-closed if and only if every semi-open cover of X has a finite subcollection whose closures cover X. The images of S-closed spaces under various mappings are investigated culminating in this main result: A Hausdorff space X is S-closed if and only if the irresolute image of X in any Hausdorff space is closed.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54C10
  • Retrieve articles in all journals with MSC: 54C10
Additional Information
  • © Copyright 1977 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 66 (1977), 359-362
  • MSC: Primary 54C10
  • DOI: https://doi.org/10.1090/S0002-9939-1977-0451193-9
  • MathSciNet review: 0451193